# SDR 371PA0032

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,354 hours, 26,046 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Condition: Cut
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING UNDER NR 2 ENGINE.  FOUND LOW IDLE ADJUSTMENT O-RING CUT.  REPLACED O-RING.  LEAK CHECKS OK DURING TEST NR 4, IDLE SPEED CHECK, PER MM 71-00-00.  OPS CHECKS OK.
